Alert archive / New Mexico / Wind Advisories in 2013

Wind Advisory 30, NWS Albuquerque, NM

September 22, 2013

NWS Albuquerque, NM issued this wind advisory at Sep 22, 2013, 3:49 AM MDT. It took effect at Sep 22, 2013, 1:00 PM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 22, 2013, 3:49 AM MDT (09:49 UTC)
In effect from
Sep 22, 2013, 1:00 PM MDT
Expired
Sep 22, 2013, 7:00 PM MDT
In force
6 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

622 
WWUS75 KABQ 220949
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
349 AM MDT SUN SEP 22 2013

...WINDY TO VERY WINDY CONDITIONS TODAY ACROSS NORTHWEST NEW
MEXICO AHEAD OF A POTENT STORM SYSTEM...

.WINDY TO VERY WINDY CONDITIONS WILL DEVELOP THIS AFTERNOON ACROSS
MUCH OF NORTHWEST NEW MEXICO AS A POTENT STORM SYSTEM APPROACHES
FROM THE WEST. THE STRONGEST WINDS WILL FAVOR THE CHUSKA MOUNTAINS
AND WEST CENTRAL PLATEAU.

NMZ502-505-222200-
/O.NEW.KABQ.WI.Y.0030.130922T1900Z-130923T0100Z/
CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-
349 AM MDT SUN SEP 22 2013

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
MDT THIS EVENING. 

* LOCATION...CHUSKA MOUNTAINS AND THE WEST CENTRAL PLATEAU.

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS NEAR 45 MPH.

* TIMING...WIND SPEEDS INCREASING EARLY AFTERNOON AND PEAKING
  BETWEEN 3 AND 6 PM MDT BEFORE DECREASING.

* VISIBILITY...6 MILES OR GREATER. 

* LOCAL IMPACTS...CROSS WINDS WILL MOST STRONGLY IMPACT ROADS AND
  HIGHWAYS ORIENTED NORTHWEST TO SOUTHEAST AND CREATE DIFFICULT
  DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. LIGHT WEIGHT OR
  LOOSE OBJECTS...SUCH AS LAWN FURNITURE...MAY BE BLOWN AROUND OR
  BECOME AIRBORNE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
2 follow-up statements
478 
WWUS75 KABQ 222136
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
336 PM MDT SUN SEP 22 2013

...WINDY CONDITIONS THROUGH EARLY THIS EVENING ACROSS NORTHWESTERN
AND WEST CENTRAL NEW MEXICO...

.WINDY CONDITIONS WILL CONTINUE THROUGH EARLY THIS EVENING ACROSS
MUCH OF NORTHWESTERN AND WEST CENTRAL NEW MEXICO AS A POTENT STORM
SYSTEM PUSHES INTO THE AREA FROM THE WEST. THE STRONGEST WINDS
WILL FAVOR THE CHUSKA MOUNTAINS AND WEST CENTRAL PLATEAU. SOUTHWEST
WINDS AHEAD OF THE COLD FRONT WILL SHIFT QUICKLY WEST EARLY THIS
EVENING AND CONTINUE GUSTING BEFORE TAPERING OFF.

NMZ502-505-230100-
/O.CON.KABQ.WI.Y.0030.000000T0000Z-130923T0100Z/
CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-
336 PM MDT SUN SEP 22 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING...

* LOCATION...CHUSKA MOUNTAINS AND THE WEST CENTRAL PLATEAU.

* WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS NEAR 50 MPH.

* TIMING...WIND SPEEDS PEAKING BETWEEN 4 AND 6 PM MDT BEFORE
  DECREASING.

* VISIBILITY...6 MILES OR GREATER. LOCALLY REDUCED IN DUST PRONE
  AREAS SUCH AS OPEN FIELDS AND LARGE DRAINAGE BASINS.

* LOCAL IMPACTS...CROSS WINDS WILL CREATE DIFFICULT DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES. LIGHT WEIGHT OR LOOSE
  OBJECTS...SUCH AS LAWN FURNITURE...MAY BE BLOWN AROUND OR BECOME
  AIRBORNE. HIGHWAY 491 AND INTERSTATE 40 WILL BE IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
896 
WWUS75 KABQ 230047
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
647 PM MDT SUN SEP 22 2013

NMZ502-505-230200-
/O.EXP.KABQ.WI.Y.0030.000000T0000Z-130923T0100Z/
CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU-
647 PM MDT SUN SEP 22 2013

...WIND ADVISORY WILL EXPIRE AT 7 PM MDT THIS EVENING...

WINDS WILL CONTINUE TO SLOWLY DIMINISH THROUGH THE EVENING HOURS
ACROSS THE CHUSKA MOUNTAINS AND AREAS NEAR AND SOUTH OF GALLUP.
THEREFORE...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE.
HOWEVER...A FEW GUSTS TO 35 MPH REMAIN POSSIBLE THROUGH 9 PM.

$$

34

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Sep 22, 3:30 AM MDT, 19 minutes earlier.

Area forecast discussion, Sep 22, 3:30 AM MDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
330 AM MDT SUN SEP 22 2013

.DISCUSSION...
TIGHTLY WOUND AND FAST MOVING UPPER LOW CURRENTLY APPROACHING LAS
VEGAS NEVADA PER THE LATEST WATER VAPOR SATELLITE IMAGERY. THIS
STORM SYSTEM WILL BE A QUICK...BUT IMPACTFUL HITTER FOR MUCH OF
OUR AREA TODAY THROUGH TONIGHT. THIS IS A RATHER COLD SYSTEM...
WITH THE 00Z UPPER AIR DATA SHOWING -20C AT 500MB AND -3C AT 700MB
OVER NORTHERN CALIFORNIA AS THE UPPER LOW WAS MOVING INLAND. SOME
MODIFICATION IS EXPECTED TODAY AND TONIGHT...BUT WE WILL SEE SNOW
LEVELS OVERNIGHT DROPPING TO NEAR 10K FEET WITH SOME ACCUMULATION
LIKELY ACROSS THE HIGHER PEAKS OF THE TUSAS...JEMEZ AND SANGRE DE
CRISTO MOUNTAINS. PRIOR TO THAT...THUNDERSTORMS ARE FORECAST WITH
THE BEST CHANCES THIS AFTERNOON NW...THEN SPREADING EAST INTO THE
RIO GRANDE VALLEY AND ACROSS THE CENTRAL MOUNTAIN CHAIN THIS
EVENING. THE SPC HAS INCLUDED THE FOUR CORNERS REGION IN A SLIGHT
RISK AREA FOR SEVERE THUNDERSTORMS TODAY DUE TO SIGNIFICANT HEIGHT
FALLS AND FAVORABLE VERTICAL WIND SHEAR PROFILES. BUFKIT SOUNDINGS
FOR KFMN SHOW MARGINAL SURFACE BASED INSTABILITY WHICH IS NOT THE
MOST FAVORABLE FOR LARGE HAIL...BUT LOW WET BULB ZERO HEIGHTS AND
SUSTAINED UPDRAFTS WILL ALLOW A LOT OF HAIL TO MAKE IT TO THE
GROUND. THUNDERSTORMS ARE LOOKING MORE LIKELY HERE IN THE ABQ
METRO AREA THIS EVENING BETWEEN 6-9PM...ALTHOUGH NOT MUCH IN THE
WAY OF QPF...LIKELY LESS THAN ONE QUARTER INCH. STORMS WILL BE
MOVING RELATIVELY FAST (GREATER THAN 30MPH)...WHICH WILL HELP TO
LIMIT THE FLASH FLOOD THREAT. MOISTURE WILL LARGELY BE SPENT OVER
THE MOUNTAINS AND ADJACENT HIGHLANDS...SO POPS WILL TREND DOWN EAST
OF THE CENTRAL MOUNTAIN CHAIN AS THE SYSTEM EJECTS EAST OUT OF THE
SOUTHERN ROCKIES ACROSS SE COLORADO LATE TONIGHT.

WINDS ARE A CONCERN WITH THIS SYSTEM AS WELL...WITH BOTH THE 00Z
GFS AND ECMWF SOLUTIONS SHOWING 50KTS AT 700MB ACROSS THE NW
LATER TODAY AHEAD OF THE UPPER LOW. WE'VE TRENDED OUR WIND SPEED
FORECAST UP A TAD AND WILL BE ISSUING A WIND ADVISORY FOR THE
CHUSKA MOUNTAINS AND WEST CENTRAL PLATEAU FOR TODAY. ELSEWHERE...
WINDY CONDITIONS WILL DEVELOP TODAY WITH A LEE SIDE TROUGH
DEEPENING AND SUFFICIENT SURFACE HEATING ALLOWING FOR GOOD MIXING
OF THE LOWER BOUNDARY LAYER. THE FOCUS FOR WINDY CONDITIONS WILL
SHIFT TO THE NORTHEAST HIGHLANDS AND PLAINS OVERNIGHT AS THE UPPER
LOW CONTINUES EASTWARD.

VERY DRY AIR WILL FOLLOW THE UPPER LOW LATE SUNDAY NIGHT THROUGH
MONDAY AS A BROAD RIDGE BUILDS OVER THE REGION. THE 00Z GFS SHOWS
PWATS AT KABQ CRASHING FROM ABOVE NORMAL TODAY TO WELL BELOW
NORMAL BY MONDAY. WINDS WILL TREND DOWN SIGNIFICANTLY MONDAY AS
PRESSURE HEIGHTS INCREASE...BUT WILL REMAIN BREEZY FOR MUCH OF THE
DAY ACROSS THE NORTHWEST HIGHLANDS...EAST SLOPES OF THE CENTRAL
MOUNTAIN CHAIN AND CENTRAL HIGHLANDS. FREEZING TEMPERATURES ARE
FORECAST MONDAY NIGHT AT SEVERAL NORTHERN MOUNTAIN LOCATIONS WITH
AN IDEAL RADIATIONAL COOLING SCENARIO. THIS WILL BE THE FIRST
SOLID FREEZE OF THE SEASON FOR LOCATIONS LIKE EAGLE NEST AND
ANGEL FIRE. DRY CONDITIONS WILL PERSIST THROUGH WEDNESDAY WITH
TEMPERATURES TRENDING BACK ABOVE NORMAL. THE 00Z GFS AND ECMWF ARE
STILL SHOWING GOOD AGREEMENT WITH A POTENT UPPER LEVEL TROUGH
FORECAST TO DROP INTO THE GREAT BASIN ON WEDNESDAY THEN BE SLOW TO
PULL EAST OVER THE ROCKIES THROUGH FRIDAY. INCREASING SOUTHWEST
FLOW ALOFT AND A DEEPENING LEE SIDE TROUGH ON WEDNESDAY AND
THURSDAY WILL LEAD TO POSSIBLE WIND IMPACTS ACROSS OUR AREA...WITH
BREEZY TO WINDY CONDITIONS CURRENTLY FORECAST. LOW CONFIDENCE ON
PRECIP FORECAST FOR THU/FRI WITH BOTH MODELS FAIRLY DRY BUT THE
POTENTIAL TO PULL MOISTURE NORTHWARD ACROSS OUR AREA. TEMPERATURES
WILL TREND DOWN NEXT WEEKEND BEHIND A COLD FRONT PUSHES THROUGH BY
THE DEPARTING UPPER LEVEL TROUGH.

11

&&

.FIRE WEATHER...

...BREEZY TO WINDY ACROSS MOST OF THE FORECAST AREA TODAY...

THE FIRST DAY OF FALL WILL BE AN ACTIVE ONE IN NORTHERN AND CENTRAL
NM AS A DYNAMIC UPPER LEVEL TROUGH ENCROACHES UPON THE FOUR CORNERS.
STRENGTHENING SOUTHWESTERLIES ALOFT WILL MIX DOWN TO THE SURFACE
INTO THE AFTERNOON...AND A HEALTHY SLUG OF PRECIPITATION IS ALSO
EXPECTED TO BREAK OUT. ANY STORMS WILL TAKE ON A DIFFERENT CHARACTER
FROM THE TYPICAL MONSOON TYPE...AND INSTEAD WILL BE QUICK MOVING
WITH POTENTIAL FOR HAIL AND VERY GUSTY OUTFLOWS. WINDS MAY GUST
CLOSE TO 50 MPH IN SOME WEST CENTRAL TO NORTHWESTERN AREAS...AND
THUNDERSTORMS WILL BE CAPABLE OF EXCEEDING THIS ON A LOCALIZED
BASIS. WETTING RAIN POTENTIAL WILL BE ELEVATED...ESPECIALLY IN THE
NORTH CENTRAL TO NORTHWESTERN ZONES TODAY AND THIS EVENING.
DEWPOINTS WILL BE IN THE 40S AND 50S IN MOST ZONES WITH INCREASING
CLOUD COVER WHICH WILL KEEP RH FAIRLY HIGH...AND THE DEEP MIXING AND
STRONG WINDS WILL LEAVE VENTILATION RATES IN THE HIGH OR EXCELLENT
CATEGORY.

AS THE UPPER TROUGH TREKS JUST NORTH OF THE CO/NM BORDER TONIGHT
SOME RIDGE TOPS AND ADJACENT HIGHLANDS IN NORTHERN NM MAY BE SLOW TO
LOSE THE GUSTY WINDS. WIND DIRECTION WILL SHIFT MORE WEST
NORTHWESTERLY TONIGHT AS COLD FRONT ADVANCES EASTWARD ACROSS NM.
SOME HIGH ELEVATIONS ABOVE 8000 FT MAY SEE FREEZING TEMPERATURES FOR
THE FIRST TIME TONIGHT ALONG WITH LIGHT SNOWFALL.

FOR MONDAY...COOLER AND BREEZY NORTHWESTERLIES WILL BE LEFT IN THE
WAKE OF THE FRONT. ALL PRECIPITATION WILL HAVE ESCAPED...AND IN
ADDITION TO BEING COOLER...THE AIRMASS WILL BE MUCH DRIER WITH
DEWPOINTS FALLING TO THE 20S AND 30S. THIS WILL DROP RH TO 15 TO 25
PERCENT OVER MUCH OF THE FORECAST AREA MONDAY AFTERNOON.

DRY AND TRANQUIL CONDITIONS WILL BE EXPECTED TUESDAY UNDER A
FLATTENING UPPER LEVEL RIDGE. TEMPERATURES WILL BE NEAR NORMAL IN
THE WESTERN HALF OF THE STATE WHILE THE EASTERN PLAINS CREEP ABOVE
AVERAGE. SOUTHWESTERLY FLOW WILL THEN BEGIN TO STRENGTHEN AHEAD OF
THE NEXT UPPER LEVEL LOW...TRANSLATING TO BREEZY TO WINDY CONDITIONS
IN NM ON WEDNESDAY AFTERNOON. MINIMUM RH MAY FALL TO THE 15 TO 20
PERCENT RANGE IN LOWER ELEVATION VALLEYS OF CENTRAL TO WESTERN NM ON
WEDNESDAY...JUST ABOVE CRITICAL THRESHOLDS...WHILE WINDS STAY
BENEATH CRITICAL CRITERIA.

THE TROUGH AXIS WILL REMAIN POSITIONED WEST OF NM ON THURSDAY.
OVERALL THIS SYSTEM STILL APPEARS TO BE DRIER THAN TODAY'S
FEATURE...BUT THE BREEZY TO WINDY CONDITIONS WILL BE LIKELY TO
PERSIST INTO THURSDAY DUE TO THE LARGER SCALE OF THIS SECOND SYSTEM
AND A SLOWER MOVEMENT. BOUNDARY LAYER MOISTURE DOES RETURN TO THE
EAST CENTRAL PLAINS THURSDAY MORNING...AND THIS WOULD LIKELY BE THE
BEST AREA FOR ANY STRAY SHOWERS/STORMS TO DEVELOP BY THURSDAY
AFTERNOON. BY FRIDAY THE TROUGH SLOWLY SHIFTS OVER AND JUST EAST OF
THE ROCKIES WITH THE MAIN IMPACTS TO NM BEING COOLER TEMPERATURES. A
DRY AND WARMER PATTERN WILL THEN FOLLOW INTO NEXT WEEKEND AS A RIDGE
SWELLS OVER THE AMERICAN SOUTHWEST AND SUBTROPICAL MOISTURE IS
CONFINED SOUTHEAST OF NM.

52

&&

.AVIATION...
06Z TAF CYCLE
ISOLATED SHOWERS AND THUNDERSTORMS OVER SOUTHERN SAN JUAN MOUNTAINS
INTO THE UPPER RIO GRANDE VALLEY THROUGH 08Z BUT VFR CONDITIONS SHOULD
PREVAIL. NO LOW CLOUDS ARE ANTICIPATED TONIGHT ACROSS THE EAST TONIGHT
AS A MORE SW FLOW AT THE SURFACE EXPECTED. MUCH BETTER COVERAGE OF
SHOWERS AND STORMS SUNDAY AFTERNOON AND EVENING...MAINLY NORTH OF
INTERSTATE 40. MVFR CIGS AND VSBYS WITH THE STRONGER STORMS THAT
PRODUCE TORRENTIAL RAIN AND WIND GUSTS AROUND 50 KT. ONLY CARRIED
VCSH THEN VCTS IN KFMN AND KGUP FOR THE PM HOURS SUNDAY...AND
EXTENDED VCTS EAST TO INCLUDE KSAF...KAEG...KABQ AND KLVS FOR THE
EVENING HOURS. CHJ

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  77  44  71  41 /  60  40   0   0
DULCE...........................  72  38  66  35 /  80  70   5   0
CUBA............................  75  40  69  38 /  70  60   5   0
GALLUP..........................  75  39  70  33 /  60  20   0   0
EL MORRO........................  73  37  68  31 /  60  30   0   0
GRANTS..........................  76  41  70  33 /  50  30   0   0
QUEMADO.........................  78  42  72  35 /  50  10   0   0
GLENWOOD........................  79  48  78  46 /  30  10   0   0
CHAMA...........................  65  34  62  33 /  80  80   5   0
LOS ALAMOS......................  75  45  70  43 /  50  60   5   0
PECOS...........................  73  44  68  42 /  30  70   5   0
CERRO/QUESTA....................  71  39  67  35 /  30  70   5   0
RED RIVER.......................  66  34  60  33 /  40  80  10   0
ANGEL FIRE......................  68  33  62  30 /  30  70  10   0
TAOS............................  73  40  68  34 /  30  70   5   0
MORA............................  73  41  68  40 /  20  60  10   0
ESPANOLA........................  76  44  73  42 /  30  60   5   0
SANTA FE........................  75  46  70  45 /  30  60   5   0
SANTA FE AIRPORT................  77  45  73  43 /  30  60   5   0
ALBUQUERQUE FOOTHILLS...........  80  50  74  49 /  30  50   0   0
ALBUQUERQUE HEIGHTS.............  81  51  75  51 /  20  40   0   0
ALBUQUERQUE VALLEY..............  83  49  77  47 /  20  40   0   0
ALBUQUERQUE WEST MESA...........  82  50  76  49 /  20  50   0   0
LOS LUNAS.......................  82  50  78  47 /  10  40   0   0
RIO RANCHO......................  81  50  76  49 /  30  50   0   0
SOCORRO.........................  84  55  80  49 /  10  30   0   0
SANDIA PARK/CEDAR CREST.........  76  46  71  43 /  30  60   5   0
TIJERAS.........................  77  47  72  44 /  30  60   0   0
MORIARTY/ESTANCIA...............  77  45  71  40 /  20  60   0   0
CLINES CORNERS..................  76  46  70  42 /  10  50   5   0
GRAN QUIVIRA....................  74  49  71  43 /  10  30   0   0
CARRIZOZO.......................  77  54  75  48 /  10  20   0   0
RUIDOSO.........................  71  52  71  49 /  10  30   0   0
CAPULIN.........................  79  47  71  41 /  10  30   5   0
RATON...........................  80  44  73  40 /  10  40   5   0
SPRINGER........................  81  46  75  42 /  10  40   5   0
LAS VEGAS.......................  76  46  72  41 /  10  50   5   0
CLAYTON.........................  81  52  77  48 /   5  10   5   0
ROY.............................  78  50  76  45 /   5  30   5   0
CONCHAS.........................  82  54  80  48 /   5  20   5   0
SANTA ROSA......................  82  52  79  47 /   5  30   5   0
TUCUMCARI.......................  85  56  82  50 /   5  10   5   0
CLOVIS..........................  82  54  82  51 /   0   5   5   0
PORTALES........................  83  55  83  52 /   0   5   5   0
FORT SUMNER.....................  84  57  82  51 /   5  10   0   0
ROSWELL.........................  85  60  87  52 /   0   5   0   0
PICACHO.........................  81  57  81  48 /   5  10   0   0
ELK.............................  76  56  77  49 /   5  20   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES...NMZ502-505.

&&

11
Hazardous weather outlook, Sep 21, 5:16 AM MDT, 22 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
516 AM MDT SAT SEP 21 2013

NMZ501>540-221200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
516 AM MDT SAT SEP 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

MINOR FLOODING OF ALREADY SATURATED GROUNDS IS POSSIBLE THIS
AFTERNOON AND EVENING FROM SCATTERED THUNDERSTORMS ACROSS THE
WESTERN AND NORTHERN MOUNTAINS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
SMALL HAIL AND STRONG WIND GUSTS ARE LIKELY WITH THUNDERSTORMS ON
SUNDAY AND SUNDAY NIGHT...MAINLY NORTH OF INTERSTATE 40. LOWERING
SNOW LEVELS ON SUNDAY NIGHT WILL ALLOW FOR SOME SNOW ACCUMULATION
ON THE HIGHER PEAKS OF THE NORTHERN MOUNTAINS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE TO
REPORT SEVERE WEATHER.

11

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 12:47 PM MDTSpecial Weather StatementABQSan Juan28 min
Sep 22, 12:51 PM MDTSevere Thunderstorm WarningABQSan Juan24 min
Sep 22, 1:12 PM MDTSpecial Weather StatementABQ33 min
Sep 22, 1:14 PM MDTSpecial Weather StatementABQSandoval31 min
Sep 22, 1:23 PM MDTSevere Thunderstorm WarningABQRio Arriba, San Juan37 min
Sep 22, 1:25 PM MDTSpecial Weather StatementABQSandoval50 min
Sep 22, 3:00 PM MDTSpecial Weather StatementABQ45 min
Sep 22, 3:30 PM MDTSevere Thunderstorm WarningABQMcKinley, Sandoval30 min
Sep 22, 3:47 PM MDTSpecial Weather StatementABQSan Juan28 min
Sep 22, 3:55 PM MDTSpecial Weather StatementABQRio Arriba, Sandoval50 min
Sep 22, 4:00 PM MDTSpecial Weather StatementABQSandoval30 min
Sep 22, 4:05 PM MDTSevere Thunderstorm WarningABQMcKinley, Rio Arriba, Sandoval40 min
Sep 22, 4:31 PM MDTSpecial Weather StatementABQLos Alamos29 min
Sep 22, 4:43 PM MDTSpecial Weather StatementABQ32 min
Sep 22, 4:56 PM MDTSpecial Weather StatementABQRio Arriba34 min
Sep 22, 5:03 PM MDTSevere Thunderstorm WarningABQMcKinley, San Juan27 min
Sep 22, 5:08 PM MDTSpecial Weather StatementABQ37 min
Sep 22, 5:27 PM MDTSpecial Weather StatementABQValencia33 min
Sep 22, 5:33 PM MDTSpecial Weather StatementABQ27 min
Sep 22, 5:36 PM MDTSpecial Weather StatementABQMcKinley24 min
Sep 22, 5:46 PM MDTSpecial Weather StatementABQBernalillo29 min
Sep 22, 5:55 PM MDTSpecial Weather StatementABQValencia20 min
Sep 22, 5:59 PM MDTSevere Thunderstorm WarningABQBernalillo, Sandoval, Santa Fe, Socorro, Torrance, Valencia46 min

Nearby

Wind Advisories in New Mexico, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.